# SDR DALA2024011700678

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BEAM #1, STA Y=200 AT PAX CABIN DOOR L1. SUMMARY OF NRC 00595: BEAM #1, STA Y=200 AT PAX CABIN DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R, PROCEDURE 7, REPAIR 7, FIGURE 201. (LP #0158063)
